Suivre
Nicholas Cook
Nicholas Cook
Mathematics Department, Duke University
Adresse e-mail validée de math.duke.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Large deviations of subgraph counts for sparse Erdős–Rényi graphs
N Cook, A Dembo
Advances in Mathematics 373, 107289, 2020
562020
Size biased couplings and the spectral gap for random regular graphs
N Cook, L Goldstein, T Johnson
The Annals of Probability 46 (1), 72-125, 2018
552018
On the singularity of adjacency matrices for random regular digraphs
NA Cook
Probability Theory and Related Fields 167 (1), 143-200, 2017
452017
The circular law for random regular digraphs
N Cook
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 55 (4 …, 2019
332019
Circular law for the sum of random permutation matrices
A Basak, N Cook, O Zeitouni
Electronic Journal of Probability 23, 1-51, 2018
312018
Lower bounds for the smallest singular value of structured random matrices
N Cook
The Annals of probability 46 (6), 3442-3500, 2018
292018
Non-Hermitian random matrices with a variance profile (I): deterministic equivalents and limiting ESDs
N Cook, W Hachem, J Najim, D Renfrew
Electronic Journal of Probability 23, 1-61, 2018
212018
Discrepancy properties for random regular digraphs
NA Cook
Random Structures & Algorithms 50 (1), 23-58, 2017
192017
Limiting spectral distribution for non-Hermitian random matrices with a variance profile
N Cook, W Hachem, J Najim, D Renfrew
arXiv preprint arXiv:1612.04428, 2016
122016
Maximum of the characteristic polynomial for a random permutation matrix
N Cook, O Zeitouni
Communications on Pure and Applied Mathematics 73 (8), 1660-1731, 2020
92020
The circular law for random regular digraphs with random edge weights
N Cook
Random Matrices: Theory and Applications 6 (03), 1750012, 2017
9*2017
Regularity method and large deviation principles for the Erd\H {o} s--R\'enyi hypergraph
NA Cook, A Dembo, HT Pham
arXiv preprint arXiv:2102.09100, 2021
72021
Universality of the minimum modulus for random trigonometric polynomials
NA Cook, HH Nguyen
arXiv preprint arXiv:2101.07203, 2021
52021
Non-hermitian random matrices with a variance profile (II): Properties and examples
N Cook, W Hachem, J Najim, D Renfrew
Journal of Theoretical Probability 35 (4), 2343-2382, 2022
42022
Spectral properties of non-Hermitian random matrices
NA Cook
University of California, Los Angeles, 2016
42016
Random regular digraphs: Singularity and discrepancy
NA Cook
arXiv preprint arXiv:1403.5845, 2014
3*2014
Spectrum and pseudospectrum for quadratic polynomials in Ginibre matrices
NA Cook, A Guionnet, J Husson
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 58 (4 …, 2022
12022
Supplement to “Lower bounds for the smallest singular value of structured random matrices.”
N Cook
DOI, 2018
12018
Typical structure of sparse exponential random graph models
NA Cook, A Dembo
arXiv preprint arXiv:2208.06397, 2022
2022
Universality of Poisson limits for moduli of roots of Kac polynomials
NA Cook, HH Nguyen, O Yakir, O Zeitouni
arXiv preprint arXiv:2105.08592, 2021
2021
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20